177 articles – 103 Notices  [english version]
HAL : hal-00655586, version 1

Fiche détaillée  Récupérer au format
ESAIM: Probability and Statistics 16 (2011) 25-47
Asymptotic properties of autoregressive regime-switching models
Madalina Olteanu 1, Joseph Rynkiewicz 1
(2011)

The statistical properties of the likelihood ratio test statistic (LRTS) for autoregressive regime-switching models are addressed in this paper. This question is particularly important for estimating the number of regimes in the model. Our purpose is to extend the existing results for mixtures (Liu and Shao, 2003) and hidden Markov chains (Gassiat, 2002). First, we study the case of mixtures of autoregressive models (i.e. independent regime switches). In this framework, we give sufficient conditions to keep the LRTS tight and compute its the asymptotic distribution. Second, we consider the extension of the ideas in Gassiat (2002) to autoregressive models with regimes switches according to a Markov chain. In this case, it is shown that the marginal likelihood is no longer a contrast function and cannot be used to select the number of regimes. Some numerical examples illustrate the results and their convergence properties.
1 :  Statistique, Analyse et Modélisation Multidisciplinaire (SAmos-Marin Mersenne) (SAMM)
Université Paris I - Panthéon-Sorbonne
Statistiques/Théorie
Liste des fichiers attachés à ce document : 
PDF
esaim_V4.pdf(314.2 KB)